# SDR 9WGA2021071125801

- Difficulty date: July 11, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N258SN
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 85,929 hours, 13,941 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 4 Eng Overhea
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE 4 OVERHEAT LOOP A (CLIMBOUT) (STATUS) EICAS
